# SDR CA980616002

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 205050400053
- Condition: Broken
- Location: Mlg
- Part time: 9,756 hours
- Component: 205706078101
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON LIFTING 6 FUEL DRUMS ON A SHORT LANYARD, PILOT SAW IN THE SLING MIRROR THAT THE LANYARD HAD CAUGHT ON THE RT SKID TUBE.  ON ATTEMPT TO LAND, IT BECAME EVIDENT THAT THE REAR CROSSTUBE HAD BROKEN AND THE LANDING WAS ABORTED, THE LOAD RELEASED AND HELO RETURNED TO BASE WHERE A LANDING WAS MADE ON PREPARED BLOCKS.  CROSSTUBE BROKE AT THE RT MOUNTING POINT FROM A PRE-EXISTING CRACK UNDER THE CLAMP.
